Sale!

NUROFEN 200 MG 24 PACK

$9.95

Nurofen Ibuprofen Pain Relief Tablets 200mg 24 Pack.

Nurofen Tablets offer an effective relief from pain.

For the temporary relief of pain and/or inflammation associated with:

– Headache.

– Migraine Headache.

– Tension Headache.

– Back Pain.

– Muscular Pain.

– Cold & Flu Symptoms.

– Period Pain.

– Dental Pain.

– Sinus Pain.

– Arthritic Pain.

Reduces fever.

Boxed Contents: 24 Tablets

Size: 24 Pack

KEY FEATURES

• Nurofen provides effective relief of pain and inflammation
• Nurofen provides up to 8 hours* relief
• Contains: Ibuprofen 200mg
• Contains no gluten, wheat or lactose
• Contains no preservatives

Compare

Nurofen Ibuprofen Pain Relief Tablets 200mg 24 Pack.

Nurofen Tablets offer an effective relief from pain.

For the temporary relief of pain and/or inflammation associated with:

– Headache.

– Migraine Headache.

– Tension Headache.

– Back Pain.

– Muscular Pain.

– Cold & Flu Symptoms.

– Period Pain.

– Dental Pain.

– Sinus Pain.

– Arthritic Pain.

Reduces fever.

Boxed Contents: 24 Tablets

Size: 24 Pack

KEY FEATURES

• Nurofen provides effective relief of pain and inflammation
• Nurofen provides up to 8 hours* relief
• Contains: Ibuprofen 200mg
• Contains no gluten, wheat or lactose
• Contains no preservatives

Weight 200 g

Reviews

There are no reviews yet.

Be the first to review “NUROFEN 200 MG 24 PACK”

Your email address will not be published.